# SDR 99ZZZX2163

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Part number: 20404029001
- Condition: Broken
- Location: Gearbox
- Part time: 15,804 hours
- Component: 206040004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NYLON RETAINER FOR THE PLANATARY GEAR BEARING WAS FOUND IN THE TRANSMISSION OIL SCREEN IN SMALL PIECES.  SUBMITTER STATED THIS IS THE FOURTH TRANSMISSION IN THE LAST 6 MONTHS WITH THIS PROBLEM.
